# SDR USAASB01089

- Difficulty date: March 26, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 2992 - AFTER TAKEOFF FROM FLL, THE LANDING GEAR WOULD NOT RETRACT AS GEAR LEVER WOULD NOT MOVE PAST NEUTRAL.  GEAR WARNING HORN AND AIR-GROUND SENSOR ALARMS SOUNDED AS CREW RETRACTED FLAPS PER QUICK REF HANDBOOK PROCEDURES.  CREW WOULD NOT ISOLATE PROBLEM.  FLIGHT RETURNED TO FIELD AT FLL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT WAS MAINTENANCE FERRIED TO TPA WHERE MAINTENANCE JACKED AIRCRAFT AND CYCLED GEAR NORMALLY SEVERAL TIMES.  INSPECTED LANDING GEAR SAFETY SWITCHES AND FOUND AIR SAFETY SENSOR GAP EXCESSIVE.  ADJUSTED LANDING GEAR SAFETY SENSOR AND TESTED OK PER MM 32-09-200.  (M)
